NAC and hives?

Page 2 of 2 FirstFirst 12
Results 16 to 22 of 22

Thread: NAC and hives?

  1. #16
    Senior Member
    hannamuscles's Avatar


    Join Date
    Feb 2016
    Posts
    333

    Thanks Thanks Given 
    6
    Thanks Thanks Received 
    18
    Thanked in
    14 Posts
    Rep Points
    421669599

    So i woke up today with a new patch of hives even with the NAC split into 2 500mg dosages, so im going to cut it out completely and see what happens from there. Thinking i might just have to stick with TUDCA and Milk thistle

  2. #17
    Senior Member
    Tall Deck's Avatar


    Join Date
    Nov 2016
    Posts
    2,695

    Thanks Thanks Given 
    220
    Thanks Thanks Received 
    287
    Thanked in
    214 Posts
    Rep Points
    2147483647

    hmmm....it sounds like you're not going to get around that skin issue. I guess you can aslo add LIV-52 to the mix. I'm not sure if that's actually a proven liver protectant though.

  3. #18
    Senior Member
    hannamuscles's Avatar


    Join Date
    Feb 2016
    Posts
    333

    Thanks Thanks Given 
    6
    Thanks Thanks Received 
    18
    Thanked in
    14 Posts
    Rep Points
    421669599

    Yeah so ever since i cut out the NAC completely the hives have basically all gone away, which sucks but im going to try and introduce it back @ 500mg ED rather than 1000

  4. #19
    Senior Member
    Tall Deck's Avatar


    Join Date
    Nov 2016
    Posts
    2,695

    Thanks Thanks Given 
    220
    Thanks Thanks Received 
    287
    Thanked in
    214 Posts
    Rep Points
    2147483647

    Quote Originally Posted by hannamuscles View Post
    Yeah so ever since i cut out the NAC completely the hives have basically all gone away, which sucks but im going to try and introduce it back @ 500mg ED rather than 1000
    You should also try another brand of NAC. Perhaps there's something in the caps of that particular brand that you are allergic to. You never know.

  5. #20
    Senior Member
    hannamuscles's Avatar


    Join Date
    Feb 2016
    Posts
    333

    Thanks Thanks Given 
    6
    Thanks Thanks Received 
    18
    Thanked in
    14 Posts
    Rep Points
    421669599

    Introduced 1000mg back into my system but now initially at 500mg in the morning and 500mg at night on an empty stomach. So far no Hives, so im thinking the toxins being released are less concentrated now rather than when i was taking the NAC at 1000mg straight up.

  6. #21
    Senior Member
    hannamuscles's Avatar


    Join Date
    Feb 2016
    Posts
    333

    Thanks Thanks Given 
    6
    Thanks Thanks Received 
    18
    Thanked in
    14 Posts
    Rep Points
    421669599

    Tried to go back to 1000mg at one time, saw rash start to form, lowered back to 2 500mg dosages, rash went away. Mystery solved.

  7. #22
    Senior Member
    Tall Deck's Avatar


    Join Date
    Nov 2016
    Posts
    2,695

    Thanks Thanks Given 
    220
    Thanks Thanks Received 
    287
    Thanked in
    214 Posts
    Rep Points
    2147483647

    Quote Originally Posted by hannamuscles View Post
    Tried to go back to 1000mg at one time, saw rash start to form, lowered back to 2 500mg dosages, rash went away. Mystery solved.
    Well it looks like you've found your sweet spot. nice work!

Similar Threads

  1. Hives from Anavar?
    By Lokthan in forum Anabolic Steroids
    Replies: 13
    Last Post: 09-06-2016, 02:00 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Copyright© 2012-2018 Anabolic Steroid Forums